It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[FONT="Arial Black"]so i am finding it very hard to taper the percocets when i have them at hand....my doc gave me 18 in increments of 3 days until i am done.....my doc was no longer gonna write the script for me....i a still in a lot of pain, but i am staring school in 2 weeks and i cant be lagging and tired the way they were making me feel in a 3 hour class....as i said before i only took about 3 7.5mg percocet a day, so i hope this taper will work....does anyone think the withdrawals will be really bad? i have such bad anxiety as it is and i am really scared.....[SIZE="4"][/SIZE][/FONT]





All times are GMT -7. The time now is 05:16 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!